# SDR UALA2009062901841

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 33,102 hours, 8,705 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING HATCH EMERGENCY EXIT SIGNS AT ROWS 20 & 21AB INOP.  TRIED NEW BATTERY POWER SUPPLY, NO HELP.  REPLACED BATTERY AND CHARGER.  CHECKS GOOD.
